Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Traveling Waves and Taylor Series: Do They Have Something in Common?

Ádám Besenyei
The College Mathematics Journal
Vol. 45, No. 1 (January 2014), pp. 29-32
DOI: 10.4169/college.math.j.45.1.029
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.1.029
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Traveling Waves and Taylor Series: Do They Have Something in Common?
Preview not available

Abstract

Summary The phenomenon of traveling waves on a rope and the notion of Taylor series are well known. Surprisingly, these two seemingly distant concepts have something in common. This connection can be used to derive the Taylor series representation for some real functions.

Page Thumbnails